# SDR QMLA2017021917020

- Difficulty date: February 19, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N207CF
- Make and model: Agusta A119
- Aircraft serial: 14006
- Aircraft time: 7,040 hours, 18,028 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, SMELLED A STONG ACRID ODOR WHICH APPEARED TO BE THAT OF AN ELECTRICAL PROBLEM.   MONITORED THE GAUGES AND SAW NO INDICATION OF ANY MALFUNCTION.  CHECKED THE COCKPIT FOR ANY SMOKE AND NONE NOTED.   CONTINUE TO THE CLOSEST AIRPORT, ON LANDING AND SHUTDOWN, DID NOT FIND ANY INDICATIONS OF AN ELECTRICAL ISSUE. THE ODOR DISSAPAED AFTER SHUTDOWN.  THE OVERHEAD CIRCUIT BREAKER PANEL WAS LNSPECTED.  NOTED THAT TWO WIRES ON THE COPILOTS HEADSET CONNECTOR WERE BROKEN. WIRES WERE SOLDIERED ONTO CONNECTOR AND NO FURTHER DEFECTS WERE NOTED.  MECHANIC CONTINUED TO REMOVE ELECTRICAL COMPONENTS FROM CENTER PEDISTAL FOR FURTHER INSPECTION. NO FURTHER DEFECTS WERE NOTED AND AFTER 3 GROUND RUNS, NO DETECTION OF ANY ABNORMAL ODORS NOTED.  AIRCRAFT WAS RTS AND FLEW BACK WITH NO FURTHER ISSUES.
